Facebook Pixel

on the pill but still scared of possible pregnancy

By March 16, 2014 - 3:57pm
Rate This

I have been on the pill for four months and take it at the same time every day. My boyfriend and i use condoms as well. But last month we had unprotected sex on my first day of placebo pills and he ejaculated inside me. Two days later i had my period which was at the normal time. But this month i've been feeling nauseous at night and i feel a little 'knot' in my lower abdomen. I'm not sure if all of this is because of stress or just side effects from the pill, but i'm a little worried. My next period is due tomorrow, but im super scared it won't come. could i be pregnant?

Add a Comment3 Comments

EmpowHER Guest

Hi hedgehog,

Welcome to EmpowHER.  Anytime you have unprotected intercourse, your chances for a pregnancy to occur are higher. You might want to wait a few more days and take a home pregnancy test to know if you are pregnant. Hope this was helpful?



March 16, 2014 - 4:26pm
(reply to Anonymous)

I know there's always a higher risk of pregnancy but I'm really scared. What about the symptoms I'm having though? I'll definitely wait a couple more days and then take a pregnancy test. I hate waiting, it's the worst part.

March 17, 2014 - 7:41pm
(reply to hedgehog1)

I got my period today, I'm so relieved ! :)

March 18, 2014 - 5:51pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!